# SDR CALA2016033195247

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 101,491 hours, 11,965 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Missing
- Location: Light Switch
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS TURN ON WITH THE SWITCH IN THE OFF POSITION.  FOUND GUARD ON EMER LIGHT SWITCH AT DOOR 1L MISSING SPRINGS & SLIDING OVER PUSH BUTTON SWITCH & ENGAGING EMER LIGHTS.  REPLACED GUARD IAW IPC 33-21-56-01 & ACCOMPLISHED OPERATION CHECK OF EMER LIGHT IAW AMM 33-51-00.  OPERATION CHECKED NORMAL.
